# SDR MASA20220208108

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,326 hours, 34,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: CC6703320215
- Condition: Cracked
- Location: Center Cockpit-L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 12.00 FLOOR BEAM (P/N: CC670-33202-15) WAS FOUND WITH A CRACK. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) A) 53-11-43-001-001-A01, FIGURE 53-11-43-991-807, ITEM 108B (REV.38 DATED JUL. 25,2020.) B) 53-11-43-201-003-A01, FIGURE 53-11-43-995-819, ITEM 33(REV 38 DATED JUL. 25, 2020).
